Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 244, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 22, 2011, 11:54 PM CDT for 4 counties in Minnesota. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2011, 11:54 PM CDT (04:54 UTC)
- Expired
- Aug 23, 2011, 12:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 58.0 mph
Counties Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN
The radar
The Sioux Falls radar (KFSD), 68 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 12:09 AM CDT | HAIL 0.75 | 3 Nnw Luverne, MN | |
| Aug 23, 12:09 AM CDT | HAIL 1 | 3 Nnw Luverne, MN | |
| Aug 23, 12:10 AM CDT | TSTM WND GST 66 | S Luverne, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
556 WUUS53 KFSD 230454 SVRFSD MNC101-105-117-133-230545- /O.NEW.KFSD.SV.W.0244.110823T0454Z-110823T0545Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1154 PM CDT MON AUG 22 2011 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN MURRAY COUNTY IN SOUTHWEST MINNESOTA... WESTERN NOBLES COUNTY IN SOUTHWEST MINNESOTA... SOUTHEASTERN PIPESTONE COUNTY IN SOUTHWEST MINNESOTA... NORTHEASTERN ROCK COUNTY IN SOUTHWEST MINNESOTA... * UNTIL 1245 AM CDT * AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS STORM WAS LOCATED NEAR BLUE MOUNDS STATE PARK...OR NEAR LUVERNE...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LISMORE AROUND 1215 AM CDT... ADRIAN AROUND 1220 AM CDT... WILMONT AROUND 1230 AM CDT... RUSHMORE AROUND 1235 AM CDT... OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE KENNETH AND MAGNOLIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4386 9565 4356 9570 4363 9631 4388 9628 TIME...MOT...LOC 0454Z 275DEG 24KT 4369 9617 WIND...HAIL <58MPH 1.50IN $$ HANKO
2 follow-up statements
469 WWUS53 KFSD 230517 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1217 AM CDT TUE AUG 23 2011 MNC101-105-117-133-230545- /O.CON.KFSD.SV.W.0244.000000T0000Z-110823T0545Z/ MURRAY MN-NOBLES MN-PIPESTONE MN-ROCK MN- 1217 AM CDT TUE AUG 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN ROCK...SOUTHEASTERN PIPESTONE...WESTERN NOBLES AND SOUTHWESTERN MURRAY COUNTIES UNTIL 1245 AM CDT... AT 1216 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF BLUE MOUNDS STATE PARK...OR 7 MILES EAST OF LUVERNE...MOVING EAST AT 35 MPH. IN ADDITION...AT 1209 AM QUARTER SIZED HAIL WAS REPORT 3 MILES NORTH NORTHWEST OF LUVERNE AND AT 1210 AM...66 MPH WIND GUST WAS REPORTED AT LUVERNE AIRPORT WITH THIS STORM. THE SEVERE THUNDERSTORM WILL BE NEAR... ADRIAN AROUND 1225 AM CDT... WILMONT AROUND 1230 AM CDT... RUSHMORE AROUND 1235 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4386 9565 4356 9570 4363 9631 4388 9628 TIME...MOT...LOC 0516Z 280DEG 28KT 4367 9602 WIND...HAIL 60MPH 1.00IN $$ HANKO
367 WWUS53 KFSD 230542 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1242 AM CDT TUE AUG 23 2011 MNC101-105-117-133-230551- /O.EXP.KFSD.SV.W.0244.000000T0000Z-110823T0545Z/ MURRAY MN-NOBLES MN-PIPESTONE MN-ROCK MN- 1242 AM CDT TUE AUG 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK... SOUTHEASTERN PIPESTONE...WESTERN NOBLES AND SOUTHWESTERN MURRAY COUNTIES WILL EXPIRE AT 1245 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SIOUX FALLS. LAT...LON 4386 9565 4356 9570 4363 9631 4388 9628 TIME...MOT...LOC 0541Z 280DEG 28KT 4363 9576 $$ HANKO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 8:30 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Aug 22, 8:30 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 830 PM CDT MON AUG 22 2011 .DISCUSSION... STRONG CAPPING REMAINS IN PLACE ACROSS THE FORECAST AREA THIS EVENING...WHICH HAS PREVENTED THUNDERSTORM DEVELOPMENT...DESPITE VERY UNSTABLE CONDITIONS. SOME ACCAS SHOWERS SHOWING UP ON RADAR IN THE VICINITY OF A VERY WEAK MID LEVEL WAVE NEAR OUR NORTHEAST CORNER AND AHEAD OF A WEAK DRYLINE FEATURE LOCATED FROM A WATERTOWN TO MITCHELL TO AINSWORTH LINE. STILL COULD SEE AN ISOLATED HIGH BASED SHOWER OR THUNDERSTORM THIS EVENING ACROSS THE AREA...BUT HAVE TRIMMED BACK POPS TO LESS THAN 20 PERCENT THROUGH AROUND MIDNIGHT GIVEN THE STRONG CAPPING AND POOR CUMULUS FIELD. MEANWHILE...A VIGOROUS SHORTWAVE...CLEARLY DEFINED ON WATER VAPOR IMAGERY CONTINUES TO DIVE SOUTHEASTWARD TOWARDS BISMARCK NORTH DAKOTA ALONG THE LEFT EXIT REGION OF THE JET. THIS POTENT WAVE SHOULD BE ENOUGH TO TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS AFTER MIDNIGHT. CURRENT TRACK WOULD BRING THE BULK OF ACTIVITY NORTH OF THE CWA...HOWEVER COULD SEE THE SOUTHERN EXTENT CLIP OUR NORTHEASTERN CWA WITH SOME STRAY STORMS FOCUSING MAINLY EAST OF I90. HAVE ADJUSTED POPS TO REFLECT THIS CHANGE AND FOCUS CHANCES IN THESE AREAS. && .AVIATION... WITH THE EXCEPTION OF A COUPLE VERY SMALL SHOWERS...STRONG MID-LEVEL CAPPING INVERSION HAS PREVENTED CONVECTION FROM REALLY DEVELOPING THIS EVENING. EXPECTATION IS THAT CONVECTION WILL LIKELY FOCUS FARTHER NORTH WITH UPPER WAVE IN SOUTHERN ND. WHILE A FEW THUNDERSTORMS COULD GET DOWN TO HON...FSD AND SUX...THE PROBABILITY IS SO LOW THAT WILL NOT INCLUDE IN TAF AT THIS TIME. OTHERWISE...WINDS WILL DECREASE AS ATMOSPHERE DECOUPLES WITH SUNSET. WITH DEW POINTS IN THE LOWER 70S AND LONGER NIGHT...SOME FOG MAY DEVELOP IN THE BIG SIOUX VALLEY TO LOWER VSBYS TO MVFR. KSUX WITH MORE OF A DRAINAGE WIND MAY EVEN SEE IFR CONDITIONS FOR A FEW HOURS. OTHERWISE...TUESDAY WILL SEE WINDS GRADUALLY VEER TO SOUTHWEST AND WEST THROUGH THE DAY./SCHUMACHER && .PREV DISCUSSION... THUNDERSTORM DEVELOPMENT/INITIATION IS THE BIG QUESTION THIS EVENING. FEEL HEATING IS STRONG ENOUGH TO POP A FEW STORMS BY THE END OF THE AFTERNOON MAINLY OVER THE WESTERN FORECAST AREA. FURTHER EAST...HEATING ALONE NOT LIKELY TO BREAK CAP. BOUNDARIES WITH THE STRONG INFLUX OF MOIST AIR MAY AID DEVELOPMENT AND THIS APPEARS TO BE A FACTOR IN THE CONSISTENT DEVELOPMENT OF END OF THE AFTERNOON STORMS ALONG THE MO RIVER FROM YKN SOUTHEAST BY THE HRRR. STORMS IN THE EAST MAY DEVELOP WITH THE LOW LEVEL JET INCREASE LATER TONIGHT...OR FROM THE INCREASE IN THE MORE ISOLATED STORMS WEST AS THEY MOVE EAST INTO MORE FAVORABLE AIR. WHAT HAS NOT CHANGED IS WHAT LOOKS LIKE A HIGH CONDITIONAL THREAT OF SEVERE WX FOR ANY STORMS THAT DEVELOP. FOR THIS REASON WILL MENTION ISOLATED SEVERE STORMS IN FORECAST. TEMPERATURES TONIGHT WILL BE HELD MAINLY TO 70 OR A BIT WARMER FOR LOWS IN THE INCREASINGLY HUMID AIR AND CONTINUING BREEZE. LOW LEVEL FLOW VEERING TO SOUTHWESTERLY SHOULD AID IN DECREASING CLOUDS WEST LATE TONIGHT. / WILLIAMS THE CHANCES FOR THUNDERSTORMS ON TUESDAY CONTINUE TO LOOK MINOR AS THE WAVE THAT SWINGS THROUGH TONIGHT WILL SET UP A FAIRLY DEEP AND WELL MIXED ENVIRONMENT. VERY LITTLE CONVERGENCE IS EXPECTED WITH WEST TO NORTHWEST WINDS THROUGH THE COLUMN AND WITH FAIRLY STOUT CAP AROUND +13 AT 700MB IT LOOKS LIKE THE BETTER CHANCES WILL BE TO THE EAST OF THE AREA. THE WELL MIXED AND WARM ENVIRONMENT WILL BRING THE POTENTIAL FOR VERY HOT CONDITIONS...SO WILL CONTINUE HIGHS IN THE 90S FOR MOST LOCATIONS. DID BRING A BIT MORE OF A WESTERLY COMPONENT TO THE WIND FIELD IN THE AFTERNOON THAN THE MODELS HINT AT WITH DEEP MIXING AND ALSO LOWERED DEW POINTS...BUT WITH A FAIRLY WEAK PUSH DID NOT TANK THE DEW POINTS AS LOW AS THEY MIGHT GO WITH A STRONGER PUSH. COOL ADVECTION DEVELOP TUESDAY NIGHT AND CONTINUES INTO WEDNESDAY. THIS WILL BRING A SIGNIFICANT DECREASE TO DEW POINTS AND HIGH TEMPERATURES WEDNESDAY WILL BE ABOUT 10 TO 15 DEGREES COOLER...BUT STILL AT OR ABOVE NORMAL. WEDNESDAY MORNING SHOULD START OUT IN THE 60S THEN TOP OUT IN THE 80S. WEDNESDAY NIGHT INTO THURSDAY WILL SEE HIGH PRESSURE MOVE THROUGH WITH RETURN FLOW SETTING UP ON THURSDAY...WITH BREEZY CONDITIONS LIKELY IN CENTRAL SD ON THURSDAY AFTERNOON. THERE WILL BE A WEAK WAVE THAT PASSES THROUGH ON WEDNESDAY NIGHT BUT WITH LITTLE OR NO INSTABILITY IN THE LOW LEVELS AND ONLY GRADUALLY INCREASING LAPSE RATES ALOFT WILL NOT ADD ANY POPS AT THIS TIME. LOWS MAINLY IN THE 50S ON THURSDAY MORNING WITH DECENT RADIATIONAL COOLING...ESPECIALLY IN THE EAST...THEN HIGHS AGAIN THE 80S. IN THE LATTER PERIODS(FRI/MON)...THE DEVELOPMENT OF FASTER WEST TO NORTHWEST FLOW ALOFT LIKELY TO BRING A MORE CHANGEABLE ATMOSPHERE TO THE NORTHERN PLAINS THROUGH THE PERIOD. EARLY IN THE PERIOD THE MODELS ARE NOT OVERLY AGREEABLE ON THE HANDLING OF THE JET MAX WHICH WILL BRING A CHANCE FOR THUNDERSTORMS AND SOME DECENT WARMING. WILL CONTINUE TO LEAN TOWARDS A DECENT CHANCE FOR THUNDERSTORMS ON FRIDAY AFTERNOON AND NIGHT WITH FRIDAY A FAIRLY HOT DAY. AS THE WAVE DEPARTS ON SATURDAY COOLER AIR WILL BUILD SOUTHWARD AND COULD BEGIN AN EXTENDED PERIOD OF BELOW NORMAL TEMPERATURES. IN FACT...IF THE 6Z GFS AND 0Z ECMWF PAN OUT...WOULD NOT BE SURPRISED TO SEE HIGHS IN THE 60S TO LOWER 70S ON MONDAY AS A FAIRLY STRONG WAVE IS PROGGED TO MOVE THROUGH. AHEAD OF THIS WAVE STILL EXPECT A GOOD CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY NIGHT SO WILL KEEP POPS IN FOR THIS. && .AVIATION... VFR CONDITIONS WILL GIVE WAY TO LOCAL MVFR TO IFR CONDITIONS IN THUNDERSTORMS THROUGH 06Z MAINLY EASTERN HALF OF FORECAST AREA. CONDITIONS OUTSIDE OF STORMS SHOULD REMAIN VFR. AFTER 06Z STORMS WILL END FROM THE WEST THROUGH 15Z. AREAS OF CEILINGS AROUND 1K FEET AND VISIBILITIES 3-5SM IN FOG LIKELY EASTERN PART OF FORECAST AREA 09Z-14Z. GENERALLY VFR EXPECTED 15Z-24/00Z. / WILLIAMS && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. &&
Hazardous weather outlook, Aug 22, 4:38 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 438 PM CDT MON AUG 22 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-231200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 438 PM CDT MON AUG 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS SOUTHEAST AND SOUTH CENTRAL SOUTH DAKOTA. A FEW STORMS COULD PRODUCE HAIL TO QUARTER SIZE AND 60 MPH WIND GUSTS...HOWEVER STRONG CAPPING WILL LIKELY PREVENT MORE WIDESPREAD DEVELOPMENT. THE SEVERE STORM THREAT APPEARS TO BE GREATER EAST OF INTERSTATE 29 AFTER 10 PM THIS EVENING WITH AN INCREASE IN THE LOW LEVEL JET EXPECTED OVER THE REGION. SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND 70 MPH OR GREATER WIND GUSTS ARE POSSIBLE. THE SEVERE THREAT WILL DECREASE AFTER 3 AM TONIGHT. FLOODING... MINOR TO MODERATE FLOODING ON THE JAMES RIVER WILL CONTINUE OVER THE NEXT FEW WEEKS...BUT RIVER LEVELS WILL SEE A SLOW BUT STEADY DROP. BARRING HEAVY RAINS...THE JAMES RIVER IS EXPECTED TO BE BELOW FLOOD STAGE TOWARD THE END OF AUGUST INTO EARLY SEPTEMBER. FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER BETWEEN CHAMBERLAIN AND SIOUX CITY...WITH RIVER LEVELS CONTINUING TO DROP VERY SLOWLY. THE MISSOURI RIVER AT SOUTH SIOUX CITY IS EXPECTED TO FALL BELOW FLOOD STAGE BEFORE THE END OF AUGUST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE EXITING OVER SOUTHWESTERN MINNESOTA AND NORTHWESTERN IOWA ON TUESDAY MORNING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SPOTTER ACTIVATION WILL BE POSSIBLE AFTER SPOTTER ACTIVATION WILL BE LIKELY AFTER && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Aug 22, 9:56 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
956 PM CDT MON AUG 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HAIL 4 SE ROSWELL 43.97N 97.65W
08/22/2011 M0.88 INCH MINER SD TRAINED SPOTTER
&&
MDBLocal storm report, Aug 22, 11:05 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1105 PM CDT MON AUG 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 2 SSE WINFRED 43.97N 97.35W
08/22/2011 M1.75 INCH LAKE SD NWS EMPLOYEE
&&
MDBLocal storm report, Aug 22, 11:07 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1107 PM CDT MON AUG 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM HAIL 2 E WINFRED 44.00N 97.32W
08/22/2011 E1.00 INCH LAKE SD EMERGENCY MNGR
&&
MDBLocal storm report, Aug 22, 11:28 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1128 PM CDT MON AUG 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HAIL 7 S MADISON 43.91N 97.11W
08/22/2011 E1.00 INCH LAKE SD EMERGENCY MNGR
ALSO 40 MPH WIND GUSTS.
&&
MDBThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 11:23 PM CDT | Severe Thunderstorm Warning | FSD | Pipestone, Rock | 52 min |
| Aug 23, 12:12 AM CDT | Severe Thunderstorm Warning | FSD | Rock | 48 min |
| Aug 23, 12:30 AM CDT | Severe Thunderstorm Warning | FSD | Jackson, Nobles | 45 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.